# SDR USAAD97223

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
